Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Non-Euclidean Geometry and the Kantian a Priori

F. C. S. Schiller
The Philosophical Review
Vol. 5, No. 2 (Mar., 1896), pp. 173-180
Published by: Duke University Press on behalf of Philosophical Review
DOI: 10.2307/2175349
Stable URL: http://www.jstor.org/stable/2175349
Page Count: 8
Subjects: Philosophy
Find more content in these subjects: Philosophy
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 7 references.

[Footnotes]
  • 1
    Monist, IV, p. 483-
  • 1
    This reference contains 2 citations:
    • Delbœuf, Rev. Phil., XIX, 4
    • PHILOSOPHICAL REVIEW, III, p. 502
  • 1
    This reference contains 2 citations:
    • Rev. Phil., XVIII, 12
    • PHILOSOPHICAL REVIEW, III, P. 369
  • 2
    M. Poincaré, Rev. de Mét., III, 6, pp. 641.
  • 3
    This reference contains 2 citations:
    • Rev. Phil., XVIII, 11
    • PHILOSOPHICAL REVIEW, III, p. 233
  • 4
    Rev. de Mét., III, p. 632.
  • 5
    Calinon, Rev. Phil., XVIII, 12, "4 Sur 1'indetermination gdometrique de l'univers."